# SDR SWIA2018073144916

- Difficulty date: June 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 37,681 hours, 32,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BETWEEN LBL 9.00 AND RBL 9.00 SUPPORT ANGLE PANEL HAS CORROSION. (C-CHECK) RO: 07/29/2018 REMOVED AND REPLACED FLOOR SUPPORT ANGLE BETWEEN FS 280.00 BETWEEN LBL 9.00 AND RBL 9.00 IAW SRM.
